Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tecfidera oral.

Overall User Ratings

97 Total User Reviews

User Reviews

«Previous 66-70 of 78 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/12/2013 5:19:56 PM

Reviewer: Inquiring Mind, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I started Tecfidera'tritration' on July 15 2013 and had NO symptoms except for a small flushing. However, I began to oversleep which caused the cycle of getting up late, not eating right away, taking the drug late taking the last pill way too late and waking up late again...I called the pharmacist who told me I am only 2 in 350 reporting this 'over sleeping' problem...so I am not t ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/2/2013 1:12:37 PM

Reviewer: culbrz46, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have beenon full strength only one week - still having rash and itching - I'm optimistic that it will ease up. I prefer the pills to injections, so I will keep going. It will be a while before I will have another MRI to see that it is working, but I have no reason to belief it won't.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/25/2013 2:21:58 PM

Reviewer: tben97, 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Started Tecfidera 10 days ago. A little flushing first two doses. Sure beats driving 4.5 hours for Tysabri infusions, which I did for 68 months. I feel pretty good! Sure beats a needle everyday or 3 times a week, or even once a month.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/25/2013 12:15:12 AM

Reviewer: Damara, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
OMG! First week at 120mg it was ok, since 8th day my life is miserable, red flushes, horrible stomach pain, cramps, diarrheas... Im feeling so depressed right now... :/

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/16/2013 10:51:53 PM

Reviewer: KOOLBRZZ, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Almost finished my second month. Still having the burning/redness/flushing. But my major side effect is a rash that has spread all over. It's getting worse. Has anyone else had this problem?

«Previous 66-70 of 78 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.